# SDR FDEA201101250354

- Difficulty date: January 25, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 40,758 hours, 29,188 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A5527600000000
- Part serial: C1170
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR SKIN EXTERNAL SURFACE UPPER AND LOWER IS DELAMINATED.  REMOVED DAMAGED SKIN AT NOTED LOCATION AND REPAIRED IAW SRM 55-21-11, PARA 5-I; FIG 209.  SEALED REPAIR IAW SRM 55-21-11, PARA 5-I.  PRIMED & TOPCIATED REPAIR IAW SRM 55-21-00, PARA 5-I.
